American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] M. J. Canfell. Some characterizations of $n$-dimensional $F$-spaces . Trans. Amer. Math. Soc. 159 (1971) 329-334. MR 0279784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Prabir Roy. Nonequality of dimensions for metric spaces . Trans. Amer. Math. Soc. 134 (1968) 117-132. MR 0227960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Keiô Nagami and J. H. Roberts. A study of metric-dependent dimension functions . Trans. Amer. Math. Soc. 129 (1967) 414-435. MR 0215289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sibe Mardešić. Continuous images of ordered compacta and a new dimension which neglects metric subcontinua . Trans. Amer. Math. Soc. 121 (1966) 424-433. MR 0190910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Beverly L. Brechner. On the dimensions of certain spaces of homeomorphisms . Trans. Amer. Math. Soc. 121 (1966) 516-548. MR 0187208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1